MathSciNet Relay Station
MathSciNet bibliographic data
MR1778702 (2001d:76037) 76D10 (35Q30 76D05)
E, Weinan Boundary layer theory and the zero-viscosity limit of the Navier-Stokes equation. Acta Math. Sin. (Engl. Ser.) 16 (2000), no. 2, 207–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement